Optimal pricing and ordering policies for retailers under order-size-dependent delay in payments

Cited 121 time in webofscience Cited 166 time in scopus
  • Hit : 354
  • Download : 0
This paper deals with the problem of determining the retailer's optimal price and order size simultaneously under the condition of order-size-dependent delay in payments. It is assumed that the length of the credit period is a function of the retailer's order size, and also the demand rate is a function of the selling price. We formulate two types of mathematical models from which algorithms are derived based on properties of an optimal solution. A numerical example is presented to illustrate the algorithms developed.
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Issue Date
2003-01
Language
English
Article Type
Article
Keywords

PERMISSIBLE DELAY; QUANTITY

Citation

COMPUTERS OPERATIONS RESEARCH, v.30, no.1, pp.35 - 50

ISSN
0305-0548
DOI
10.1016/S0305-0548(01)00076-4
URI
http://hdl.handle.net/10203/79180
Appears in Collection
IE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 121 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0